logo BDSP

Base documentaire

  1. Cutaneous reactions to thiacetazone in Zambia-implications for tuberculosis treatment strategies.

    Article - En anglais

    Tuberculosis in patients infected with human immunodeficiency virus (HIV) is a growing threat to public health in Africa.

    Thiacetazone, one of the continent's most widely used antituberculous agents, may lead to severe cutaneous reactions in the HIV infected individual.

    We describe the impact of this reaction on the tuberculosis (TB) control programme of a district hospital in Zambia in 1990, and examine the cost implications of changing the standard treatment regime.

    We carried out a retrospective survey of records of all patients beginning TB treatment in 1990, together with HIV test results and the cost of all treatments given.

    From this we derived estimates of costs of different regimes which are and could be used in TB control in Zambia.

    Mots-clés Pascal : Tuberculose, Mycobactériose, Bactériose, Infection, Virus immunodéficience humaine, Lentivirinae, Retroviridae, Virus, Immunodéficit, SIDA, Virose, Immunopathologie, Hémopathie, Traitement, Homme, Antituberculeux, Afrique, Thioacétazone, Antibactérien, Hôpital, Rétrospective, Zambie, Toxicité, Peau

    Mots-clés Pascal anglais : Tuberculosis, Mycobacterial infection, Bacteriosis, Infection, Human immunodeficiency virus, Lentivirinae, Retroviridae, Virus, Immune deficiency, AIDS, Viral disease, Immunopathology, Hemopathy, Treatment, Human, Antituberculous agent, Africa, Antibacterial agent, Hospital, Retrospective, Zambia, Toxicity, Skin

    Logo du centre Notice produite par :
    Inist-CNRS - Institut de l'Information Scientifique et Technique

    Cote : 94-0201181

    Code Inist : 002B02U05. Création : 199406.